| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Effective or Unsafe diet drugs
Effective or Unsafe diet drugs
[ Back to Messages
Posted by Chrissy
on November 10, 2000 at 07:26:59:
I just wanted to let you all know my experience so that you won't make the same mistakes I did. I'm 18. In the summer I ended up in the emergency room after taking laxatives, diuretics, an Ephadrine supplement, a Vivarin, an aspirin, and a dexatrim. I was desperate to lose weight and tried to do it in any way I could. In addition, I was kept in a teenage psych hospital for 5 days and then put into an eating disorder program (I HATED it!!) During my treatment, I gained all the weight I lost back PLUS an extra ten pounds. (I never got thin) now I am trying to lose that weight in a healthier, more productive manner. I exercise every so often. I've also been a vegetarian for 4 years. I take fiber supplements which help cut cravings and maintain regularity. I also take garcinia, a B-complex, and spirulina. I lost 6 pounds but best yet I don't have the horrible stomach cramps and shakyness that I had with the "bad" diet drugs I was taking. My only other suggestion would be to always carry water (or my favorite "fruit-2-O") and some hard candy with you. having some candy or gum has less calories, plus tells your tongue to tell your stomach that you ate something. Eat regular meals so you won't binge because, as I have come to find, binging makes me feel absolutely horrible and weak and guilty. I really want to try taking "Xenadrine" after hearing some good things about it. any suggestions. Thanks!
All times are GMT -7. The time now is 05:00 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!